# SDR YENA2023062200691

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 03039
- Aircraft time: 61,904 hours, 21,891 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND FR 68 DOOR STOP FITTING 1 RH SIDE LOWER INBOARD HOLE POSITION, CRACK DIRECTION: 06 OCLOCK, D1-D2=0.179 INCH; (RESOLVED ON W/O: 1215004 TASKCARD: NR-00012 ) REF AEROMAN W/O 2023-131/1 NR 2023-329264.  PERFORMED REPAIR LOC. FR 68 DOOR STOP FITTING 1 RH SIDE IAW A320 SRM 51-41-12-300-010. THIS REPAIR IS CATEGORY B INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT FC: 33,000 FH: NOT RELEVANT. SUBSEQUENT INSPECTION AT INTERVALS FC: 10,700 FH: NOT RELEVANT. INSPECTION METHOD HFEC REFER TO NTM CHAPTER 51-10-08 AND ROTOTEST REFERS TO AMM 53-41-00-220-812. FUR-A320-53-00745 ASSIGNED.
